MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending.
 
Event or Problem Description
Just opened 4 more of the rusch belly bags and again difficulty opening and closing the opening for urine drainage.
 
Additional Manufacturer Narrative
Qn# (b)(4).The historical complaints have been checked, there were similar issues received before.Since there is no relevant lot information in the complaint, we conducted a self-inspection on the latest production, the lot is 20220825.The dhr has been reviewed.The incoming, in-process and final inspection have completed, and all results meet the specification.The operators and inspectors have been effectively trained, they have no change.There is no deviation in the incoming inspection of the valve within 3 months.We randomly select and check the inventory valves, they can open and be used smoothly.After the above investigations, we have not found there is any deviation in the production and inspection processes.So we think there may be some other factors about the customer feedback, such as whether the valve is deformed, or too much force.And there is screw loose, kink and other conditions that cannot twist.In addition, we received the sample of the problem sent by the customer when the similar problem complain happened last time.Then we had a check and test on the sample.After filling the bag with simulated urine, the valve can be opened and closed 10 times normally.In the process of repeated testing, due to the structural characteristics of the product itself, we found that if single-hand operation of the valve, it is easy to twist, and not easy to operate.It is more secure to use both hands together.In order to avoid torsion when opening the valve, support the upper part first, and then open or close the valve with the other hand in the direction indicated by the arrow on the bag.Since the lack of an actual sample, we cannot determine the root cause at this present time.
 
Event or Problem Description

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15362802
Report Number3011137372-2022-00175
Device Sequence Number5203056
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN039296
Device Catalogue NumberB1000
Device Lot Number202110915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown